Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$C^1$ Connecting Lemmas


Authors: Lan Wen and Zhihong Xia
Journal: Trans. Amer. Math. Soc. 352 (2000), 5213-5230
MSC (2000): Primary 37Cxx, 37Dxx
DOI: https://doi.org/10.1090/S0002-9947-00-02553-8
Published electronically: July 18, 2000
MathSciNet review: 1694382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Like the closing lemma, the connecting lemma is of fundamental importance in dynamical systems. Hayashi recently proved the $C^1$ connecting lemma for stable and unstable manifolds of a hyperbolic invariant set. In this paper, we prove several very general $C^1$ connecting lemmas. We simplify Hayashi's proof and extend the results to more general cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37Cxx, 37Dxx

Retrieve articles in all journals with MSC (2000): 37Cxx, 37Dxx


Additional Information

Lan Wen
Affiliation: Department of Mathematics, Peking University, Beijing, 100871, China
Email: lwen@math.pku.edu.cn

Zhihong Xia
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
Email: xia@math.nwu.edu

DOI: https://doi.org/10.1090/S0002-9947-00-02553-8
Received by editor(s): January 24, 1997
Received by editor(s) in revised form: April 13, 1998
Published electronically: July 18, 2000
Additional Notes: Both authors are supported in part by National Science Foundation and the Chinese Natural Science Foundation.
Article copyright: © Copyright 2000 American Mathematical Society